Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Itching and burning skin, strange rush of hives. What can it be ?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1974
Answered : 1750 Questions
My name is XXXXXXX and I'm 27 years old .
Few days back , I start have strange rush or hives , which come mostly in the evening.
They come and go .... Some time after I get little XXXXXXX similar to sucking XXXXXXX /after rush is gone/
I start really worry , what is wrong with me??
My skin is all the time very itchy and burning feeling most of the day ,drive me crazy.
My hair or the skin on the head has the burning , itchy symptoms also
Skin looks very unhealthy ...COULD BE CANCER?

I will go doctor tomorrow but I want to sleep better , that's why I will like to know your option also.
I took some allergic pill, but looks like it is not working at all.
Some time aloe Vera helps...
I send you pictures , there you can see all you need

Thank you XXXXXXX
Posted Tue, 22 May 2012 in Skin Rash
Answered by Dr. Swapnendu Sekhar Ghosh 6 hours later


Thanks for the query.

I was able to view the pictures sent. The hives looks like manifestation of some allergic reaction. Not a serious concerns. so do not worry.

Watch out and try to find any thing that aggravates the itching and avoid those.
It's good to know Aloe vera is helping your. You can use as many times if it helps .
Alternatively calamine preparations are available that may help. You can get this over the counter at your local chemist.

You can consult a dermatologist for focal examination of the lesions. He / she may prescribe you some anti allergic medication like antihistamines along with steroid preparations. They will take care of your concerns.

In addition, moisterising lotions can be helpful if you have a dry skin.

Hope this answers your query and you will be all right soon. Let me know if you have any other concerns.

Wish you speedy recovery.

Above answer was peer-reviewed by
Follow-up: Itching and burning skin, strange rush of hives. What can it be ? 3 days later
Hello again

Thank you for your answer, I got some pills from doctor but there is no sign of help.
The skin is extremely irritable by everything.Feels very painful ,burning and itching .
Now i got second problem. The red spots .They are just few but they doesn't go away.
Looks like they growing.
I send you pictures ,I hope you can see it , they are not very high quality.
It is very red and looks like similar to pimple but is not .
I have something like this before , which was very hard to get red off , It was same as little abscesses.
After they heal I got marks from it -Scars...
Any idea?

Thanks for your help
Answered by Dr. Swapnendu Sekhar Ghosh 1 hour later
Thanks for writing back.
The red spots that you are currently experiencing represent an infection in the area that you have been scratching. This would need local antibiotics like neosporin powder and soframycin ointment apart from oral antibiotics.
If there is an abscess, we may need to drain it. Additionally, the super-sensitive skin may be a direct manifestation of all allergy that you may be experiencing. Keep the area well moisturized and consult your physician about an anti-histaminic like diphenyhydramine. If this supersensitivity is due to an allergy, this drug would help you immensely. Additionally, using aloe vera gel or calamine lotion would soothe your skin.
Also, please have a bath with lukewarm water and do not bathe for >10 minutes.
The allergen unfortunately cannot be identified in most cases, so mostly we deal with allergies on a symptomatic basis.
Hope this helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor